# SDR QXEA0001035

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE EXTERIOR FUSELAGE SKIN HAS IMPACT DAMAGE,  FORWARD OF MAIN CABIN DOOR.  APPROXIMATELY STATION 3300 AND WL 0.  DEEPEST POINT OF DENT IS .095 AND .100 INCHES BETWEEN STRINGERS.  DAMAGED AREA IS APPROXIMATELY 28 INCHES HIGH BY 6 INCHES WIDE. REPAIRED IAW HORIZON AIR EA 4-53-117.
